# SDR ASAA2019020528079

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 42,165 hours, 12,767 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APPROX 1 HOUR INFLIGHT, NR 1 MAIN TANK FUEL QTY INDICATED 1100 LB LOWER THAN NR 2 MAIN TANK. WE WERE FEEDING OFF THE CENTER TANK AT THE TIME WITH BOTH CENTER PUMPS ON AND 14400 LB IN CENTER TANK. TANK CONTINUED READING APPROX 900 LB LOW REMAINDER OF FLT. GROUNDED - YES. PERFORMED FQIS BITE PROCEDURE AND CDS BITE PROCEDURE - NO FAULTS FOUND REF FIM 28-41 TASK 820. PERFORMED SUCCESSFUL GROUND VERIFICATION - ENGINE FUEL FEED PUMPS TESTED NORMAL REF AMM 28-22-00-730-801 AND CROSSFEED VALVE FUNCTIONAL TEST NORMAL, NO DEFECTS NOTED.
